Non-existence of n-dimensional T-embedded discs in ℝ2n

Gordana Stojanovic, Serge Tabachnikov

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We prove non-existence of C2 -smooth embeddings of n-dimensional discs to ℝ2 such that the tangent spaces at distinct points are pairwise disjoint.

Original languageEnglish (US)
Pages (from-to)877-882
Number of pages6
JournalCommentarii Mathematici Helvetici
Issue number4
StatePublished - 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Non-existence of n-dimensional T-embedded discs in ℝ<sup>2n</sup>'. Together they form a unique fingerprint.

Cite this